Mathematical simulation of the processes of the surface evaporation
Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 843-847
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_4_a18,
author = {V. I. Mazhukin and G. A. Pestryakova},
title = {Mathematical simulation of the processes of the surface evaporation},
journal = {Doklady Akademii Nauk},
pages = {843--847},
year = {1984},
volume = {278},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a18/}
}
V. I. Mazhukin; G. A. Pestryakova. Mathematical simulation of the processes of the surface evaporation. Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 843-847. http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a18/